Please use this identifier to cite or link to this item:
Appears in Collections:Computing Science and Mathematics Journal Articles
Peer Review Status: Refereed
Title: More on graphs with just three distinct eigenvalues
Author(s): Rowlinson, Peter
Issue Date: 2017
Citation: Rowlinson P (2017) More on graphs with just three distinct eigenvalues, Applicable Analysis and Discrete Mathematics, 11, pp. 74-80.
Abstract: Let G be a connected non-regular non-bipartite graph whose adjacency matrix has spectrum ρ, µ(k) , λ(l) , where k, l ∈ IN and ρ > µ > λ. We show that if µ is non-main then δ(G) ≥ 1 + µ − λµ, with equality if and only if G is of one of three types, derived from a strongly regular graph, a symmetric design or a quasi-symmetric design (with appropriate parameters in each case).
DOI Link: 10.2298/AADM161111033R
Rights: This article is licensed under the Creative Commons Attribution License. Proper attribution of authorship and correct citation details should be given.

Files in This Item:
File Description SizeFormat 
AADM-Vol11-No1-74-80.pdfFulltext - Published Version287.95 kBAdobe PDFView/Open

This item is protected by original copyright

Items in the Repository are protected by copyright, with all rights reserved, unless otherwise indicated.

If you believe that any material held in STORRE infringes copyright, please contact providing details and we will remove the Work from public display in STORRE and investigate your claim.